Approximation of bounded holomorphic and harmonic functions by Fejér means

  • V. V. Savchuk
  • M. V. Savchuk Iн-т пiдготовки кадрiв держ. служби зайнятостi України, Київ
  • S. O. Chaichenko Слов'ян. пед. ун-т


We compute the exact values of the exact upper bounds on the classes of bounded holomorphic and harmonic functions in a unit disk for the remainders in a Voronovskaya-type formula in the case of approximation by Fej´er means. We also present some consequences that are of independent interest.
How to Cite
Savchuk, V. V., M. V. Savchuk, and S. O. Chaichenko. “Approximation of Bounded holomorphic and Harmonic Functions by Fejér Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 4, Apr. 2019, pp. 516-42,
Research articles